# SDR 20010605CW014

- Difficulty date: May 15, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 640197
- Condition: Broken
- Location: Fuel Pump
- Component: Pump, Nash
- Component part number: 6411194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY I FOUND THE SHAFT IN TWO PIECES.  THE STANDARD 64-0197 SHAFT IS A SOLID ONE PIECE SHAFT.  THE SHAFT THAT WAS REMOVED FROM THIS UNIT WAS MACHINED INTO TWO DIFFERENT PIECES, AND WAS HELD TOGETHER BY TWO PINS.  THIS IS NOT A STANDARD REPAIR.  ONE OF THE FINS FAILED AND SHAFT SEPARATED.
